Top 10 Diphenhydramine HCl 25 mg – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Allergy Relief Diphenhydramine HCl 25 mg, 400 Count, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies

#ad
Amazon Basic Care #ad - Active ingredient: these allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, which compares to the active ingredient in Benadryl Allergy Tablets.

Small tablet size: these mini-tabs are easy to swallow, but each one offers big relief; great size for travel. Multi-symptom relief: one dose provides temporary allergy relief of runny nose, sneezing, itching of the nose or throat and itchy, watery eyes; also temporarily relieves runny nose and sneezing due to the common cold. Nighttime allergy relief: this allergy medicine calms your sneezing so you can rest; gluten free; for adults and children 6 years and over. Antihistamine: each 25 mg allergy pill packs a powerful dose of allergy-fighting medicine; relieves allergy symptoms for 4-6 hours.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height3.94 Inches
Length1.87 Inches
Weight0.01 Pounds
Width1.87 Inches
Part NumberSB-123

2. Health Pharma

#ad

Diphenhydramine HCL Caplets, Health Pharma Nighttime Sleep-Aid, 600 Count, 25 mg Blue

#ad
Health Pharma #ad - Compare to the active ingredient in Simply Sleep. Active ingredient diphenhydramine hcl 25 mg is an antihistamine sleep aid tablets used as allergy relief as well as sleep aid for adults and children ages 12 years and older.

Value pack savings: did you know, with health pharma Nighttime Sleep aid caplets comes in 600 count value pack can save you significant amount of money with the same active ingredient as Simply Sleep. Safe, non-habit forming sleep aid: health pharma sleeping pills are easy to swallow, helps you reach deeper, restful sleep at night. Effective: tested and proven effective. 100% satisfaction guarantee: click Buy Now and get this top rated Nighttime Sleep Aid Caplets formula to help you fall asleep.

These sleep aid caplets are purely intended to give you a good night's sleep and contain no unnecessary ingredients. Mini caplets and not a pain reliever: miniature caplets designed to be easier and safer for those who have trouble swallowing. Take 1-2 tablets before bed.
BrandHealth Pharma #ad
ManufacturerHealth Pharma #ad
Height4 Inches
Length2.9 Inches
Weight0.4 Pounds
Width2.5 Inches

3. Safrel

#ad

Seasonal Indoor & Outdoor Allergy Pills, Hay Fever, Runny Nose, Safrel Allergy Relief Medication Diphenhydramine HCl Caplets 25 mg 1000 Count, Itchy Eyes and Throat, Antihistamine Relieves Sneezing

#ad
Safrel #ad - Active ingredient: the active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Effective: this powerful antihistamine contains 25 mg of Diphenhydramine HCl in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, and pet dander, weeds, as well as outdoor allergies caused by tree pollen, and grasses.

Children 6 to under 12 years: 1 caplet. Adults & children 12 years and over: 1 to 2 caplets. Add to cart and click Buy now. Provides allergy relief: this allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.

Relieves symptoms of common cold: This allergy relief medicine helps to reduce sneezing and itchy noses and throats. Compare safrel allergy Relief to the active ingredient of Benadryl Tablets. Children under 6 years of age: do not use this product children under 6 years of age.
BrandSafrel #ad
ManufacturerSafrel Pharamceuticals #ad
Height4 Inches
Length2 Inches
Width2 Inches
Part Number009-01

4. TIME-CAP LABS, INC.

#ad

650 Count, Antihistamine Allergy Relief Tablets for Sneezing, Runny Nose, Allergy Pills with Diphenhydramine HCl 25 MG, Compared to Benadryl Allergy Ultratab, Itchy Watery Eyes, Timely

#ad
TIME-CAP LABS, INC. #ad - The same effect, but friendlier. Is your first-aid kit bursting with OTC medications & treatments? Stock up and never run out of this allergy medication, which solves more than a runny nose. Battle through that cold … these antihistamine caplets aren’t just great for allergy season.

Allergy relief you can count on … timely allergy relief caplets temporarily relieves symptoms due to hay fever or other upper respiratory allergies like runny nose, itchy, itchy, nose or throat; temporarily relieves common cold symptoms like runny nose, watery eyes, sneezing, sneezing. Can’t stop sneezing? Temporarily relieve it with these antihistamine pills.

This allergy medicine does, for sure, for less. The superhero of your first aid kit. Any allergy relief has to house National Brand equivalency so you can rest assured it's doing the job well. These caplets will help you feel like your normal self without the fuss. They also help to reduce symptoms of the common cold so that you can get back to doing what you love faster. Convenient 25mg caplets.
BrandTIME-CAP LABS, INC. #ad
ManufacturerTIME-CAP LABS, INC. #ad
Weight0 Pounds

5. GENCARE GENERIC HEALTHCARE

#ad

GenCare, Bulk Savings | Relief for Itchy Eyes, Runny Nose, Antihistamine Diphenhydramine HCl 25mg 1000 Tablets Per Bottle, Compare to Generic Benadryl, Seasonal or Indoor Allergies, Sneezing

#ad
GENCARE GENERIC HEALTHCARE #ad - Join thousands of allergy symptom free customers. Click add-to-Cart Today! Compare to active ingredient generic Benadryl 25mg. Take before bedtime for easier breathing while sleeping. Gencare antihistamine can also help with congestion symptoms from allergies and the common cold. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep.

More restful sleep - allergy symptoms can make your whole day miserable, but they can also affect your sleep. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. The antihistamine effects of this over the counter medication can help reduce the symptoms of the runny nose, coughing or sneezing. Best value savings - stop worrying about constant refills or late night allergy attacks with no pills on hand.

Multi symptom relief - experience fast relief from itchy, pollen, red or watery eyes typically caused by pet dander, puffy, hair, dust and hay fever.100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 1000 count bulk savings bottle. Easy to swallow tablet. Our 1000 count bottle is the perfect size for families or people who suffer from chronic indoor, outdoor, seasonal allergies and hay fever. Better breathing - diphenhydramine hcl helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Weight0 Pounds
Part NumberEB015
ModelCSAVBLK;ASD;LF

6. ValuMeds

#ad

Runny Nose, ValuMeds Allergy Medicine 600 Tablets Antihistamine, Diphenhydramine HCl 25 mg | Children and Adults | Relieve Itchy Eyes, Sneezing

#ad
ValuMeds #ad - Hsa eligible for added convenience: take advantage of your health Savings Account HSA with our antihistamine diphenhydramine allergy medicine. Quality you can trust: trust in the quality and effectiveness of our antihistamine diphenhydramine allergy medicine. Whether it's itchy eyes, runny nose, our powerful formula gets to work quickly, or sneezing, helping you regain control and enjoy your day.

Restful sleep and allergy relief combined: diphenhydramine HCl, a powerful antihistamine, not only provides effective relief from allergy symptoms but also promotes restful sleep, making it an ideal choice for those seeking relief from allergies and a good night's sleep. Fast-acting allergy relief: our antihistamine diphenhydramine allergy medicine provides rapid relief from annoying allergy symptoms. Versatile and allergy-relieving: our antihistamine diphenhydramine allergy medicine provides relief for a wide range of allergy symptoms, it's suitable for adults and children alike, including sneezing, itching, and more.

With its proven effectiveness, watery eyes, offering reliable relief for the entire family. Relieve your allergy symptoms confidently with a trusted brand. It's hsa eligible, making it a smart and convenient choice for managing your allergy symptoms and maximizing your healthcare savings. Made with care and precision, it meets rigorous standards to ensure your complete satisfaction.
BrandValuMeds #ad
ManufacturerElysium Pharmaceuticals Ltd. #ad
Part Number60535-2
ModelCSAVBLK;ASD;LF

7. Rite Aid

#ad

200 Count | Sleeping Pills for Adults | Sleep Aids for Adults | Sleep Aid Diphenhydramine | Natural Sleep Aids for Adults Extra Strength, Diphenhydramine HCl, Rite Aid Sleep Aid Caplets, 25mg

#ad
Rite Aid #ad - When nothing seems to help you sleep, let Rite Aid help you. Adults and children ages 12 years and older: adults and children 12 years old and over can take two Rite Aid nighttime sleep aid caplets at bedtime if needed, or as directed by a doctor. Relieves occasional sleeplessness: rite aid sleep aid diphenhydramine HCI 25 mg nighttime sleep aid will help relieve your occasional sleeplessness and offer insomnia relief.

Reduces time to fall asleep: this sleep aid diphenhydramine helps people who have a hard time falling asleep fall asleep faster by reducing the amount of time it takes you to fall asleep. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs.

Compare rite aid’s sleep supplement to the active ingredient in VICKS ZzzQuil. This sleep relief medicine helps you to get to sleep faster and give you a full night of sleep. Non-habit forming: rite aid's sleep aid with diphenhydramine HCI is non-habit forming, so you can get the sleep you need, and wake up feeling refreshed. Children under 12 should not take these sleeping pills for adults.
BrandRite Aid #ad
ManufacturerRite Aid #ad
Weight0.28 Pounds
Part Number672-06-UPCR

8. Health Pharma

#ad

XGATML Health Pharma Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25 mg 600 Tablets | Children and Adults | Relieves Sneezing, Hay Fever Symptoms, Itchy Eyes and Throat, Runny Nose

#ad
Health Pharma #ad - Active ingredient: the active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Children under 6 years of age: do not use this product children under 6 years of age.

Compare health pharma Allergy Relief to the active ingredient of Benadryl. Effective: this powerful antihistamine contains 25 mg of Diphenhydramine HCL in each anti-allergy tablet and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, weeds, and pet dander, mold, and grasses. Children 6 to under 12 years: 1 caplet.

Relieves symptoms of common cold: This allergy relief medicine helps to reduce sneezing and itchy noses and throats. Add to cart and click Buy now. Adults & children 12 years and over: 1 to 2 caplets. Provides allergy relief: this allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.
BrandHealth Pharma #ad
ManufacturerHealth Pharma #ad

9. HEALTH LFE

#ad

Runny Nose, HealthLife® Allergy Relief, Itchy Eyes and Throat, 25 mg Pink | 1000 Count | Children and Adults | Relieves Sneezing, Hay Fever Symptoms, Medicine Diphenhydramine HCl Caplets

#ad
HEALTH LFE #ad - Active ingredient: the active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Compare healthlife Allergy Relief to the active ingredient of Benadryl.

Effective: this powerful antihistamine contains 25 mg of Diphenhydramine HCL in each anti-allergy tablet and effectively treats indoor allergies caused by dust, and pet dander, as well as outdoor allergies caused by tree pollen, mold, weeds, and grasses. Children 6 to under 12 years: 1 caplet. Add to cart and click Buy now. Adults & children 12 years and over: 1 to 2 caplets. Provides allergy relief: this allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes.

Relieves symptoms of common cold: This allergy relief medicine helps to reduce sneezing and itchy noses and throats. Children under 6 years of age: do not use this product children under 6 years of age.
BrandHEALTH LFE #ad
ManufacturerHealth Life #ad
Height4 Inches
Length2 Inches
Weight0.56 Pounds
Width2 Inches

10. SUNCKY

#ad

1000 Count Pack of 1, Health Pharma Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25 mg 1000 Tablets Children and Adults Relieves Sneezing, Hay Fever, Itchy Eyes Throat, Runny Nose

#ad
SUNCKY #ad - Adults & children 12 years and over: 1 to 2 caplets. Unit count type: Count. Relieves symptoms of common cold: This allergy relief medicine helps to reduce sneezing and itchy noses and throats. Compare health pharma Allergy Relief to the active ingredient of Benadryl.

Provides allergy relief: this allergy relief medicine relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes. Add to cart and click Buy now. Effective: this powerful antihistamine contains 25 mg of Diphenhydramine HCL in each anti-allergy tablet and effectively treats indoor allergies caused by dust, weeds, and pet dander, as well as outdoor allergies caused by tree pollen, mold, and grasses.

Active ingredient: the active ingredient in this product is Diphenhydramine HCl, an antihistamine approved for the treatment of allergies and cold symptoms. Children under 6 years of age: do not use this product children under 6 years of age. Children 6 to under 12 years: 1 caplet.
BrandSUNCKY #ad
ManufacturerHealth Pharma #ad